Iowa, 2025Tornado and Damaging Winds in Iowa, March 14 to 19, 2025
March 14 to 19, 2025 · NWS DVN · 30 events in 15 counties and zones
A strong storm system impacted the forecast area on March 14, resulting in a multitude of hazards seen through the afternoon and evening. Through the late morning and afternoon hours, the storm system created quite the strong wind field throughout much of the Midwest, resulting in widespread strong winds gusting upwards to 40-55 mph through the day.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 30
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong storm system impacted the forecast area on March 14, resulting in a multitude of hazards seen through the afternoon and evening. Through the late morning and afternoon hours, the storm system created quite the strong wind field throughout much of the Midwest, resulting in widespread strong winds gusting upwards to 40-55 mph through the day. These very strong winds combined with dry antecedent conditions led to a very high fire danger area-wide, prompting a Red Flag Warning. Several fires resulted from these conditions, with gusty winds aiding the spread of the fires.
Later in the day, the system brought a line of showers and severe thunderstorms through the area. While lightning activity remained on the low-end, convection that developed was able to mix down the strong winds aloft, resulting in damaging winds. Widespread 60-80 mph winds were reported, with some locations seeing over 80 mph winds. Numerous power outages were reported throughout the area. These thunderstorm winds also caused damage to trees, structures, and power poles/lines. In Johnson County Iowa, lightning struck a field of timber, resulting in a fire. The strong winds helped to expand the fire to 25 acres. One EF-0 tornado occurred just northeast of Wilton, IA. The tornado occurred between 8:49-8:51 PM Friday evening, with estimated peak winds of 85 mph and a path length of 1.9 miles.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Mar 14, 5:46 PM CST, 29 minutes earlier. Its key messages:
- Strong southeast winds continue this afternoon before a line of severe thunderstorms sweeps through the local area from southwest to northeast this evening
- We continue to be under an Enhanced to Moderate Risk (levels 3/4 out of 5) for severe weather, mainly for this evening, with damaging straight-line winds of up to 80+ MPH and embedded tornadoes being the main threats
- A Red Flag Warning remains in effect between 1 PM and 8 PM today (through 10 PM tonight for northwest IL), along with a Wind Advisory from 1 PM this afternoon through 1 AM Saturday area-wide, with peak gusts up to 50 MPH possible
- Strong winds are possible again late tonight and Saturday
- Blustery and cooler Sunday, warming back up for Monday and Tuesday
Area forecast discussion, Mar 14, 5:46 PM CST, 29 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
646 PM CDT Fri Mar 14 2025
.KEY MESSAGES...
- Strong southeast winds continue this afternoon before a line
of severe thunderstorms sweeps through the local area from
southwest to northeast this evening
- We continue to be under an Enhanced to Moderate Risk (levels
3/4 out of 5) for severe weather, mainly for this evening,
with damaging straight-line winds of up to 80+ MPH and
embedded tornadoes being the main threats
- A Red Flag Warning remains in effect between 1 PM and 8 PM
today (through 10 PM tonight for northwest IL), along with a
Wind Advisory from 1 PM this afternoon through 1 AM Saturday
area-wide, with peak gusts up to 50 MPH possible
- Strong winds are possible again late tonight and Saturday
- Blustery and cooler Sunday, warming back up for Monday and
Tuesday
&&
.SHORT TERM /THROUGH SATURDAY/...
Issued at 240 PM CDT Fri Mar 14 2025
Today is the day of our well-advertised (and first of the year)
severe weather event, along with strong winds ahead of a line of
severe storms that's expected to move through the area this evening.
This will all be supported by an approaching, deep area of low
pressure, currently situated along the northern KS/southern NE
border. This is associated with a deep longwave upper-level trough
over the western half of the CONUS, with our region located under
the left-exit region of a 100+ kt upper-level jet. This area of low
pressure is expected to be impressively strong, with a central
pressure on the order of 975 mb at its lowest. This would be at the
bottom of the ECMWF ensemble climatological percentiles for MSLP!
Ahead of the low, a tight pressure gradient is expected to develop
along with strong boundary-layer heating will not only make for an
impressive set up for severe storms, but also strong winds and high
risk for fire spread. We will discuss the fire weather risk more in
the Fire Weather section below, but let's break down the wind and
severe storm threat:
* STRONG WINDS:
A tight pressure gradient and fairly deep boundary layer mixing due
to some impressive warm air advection will lead to strong
southeasterly winds, with gusts between 40 to 50 MPH expected across
the area. Indeed, the latest HREF ensemble mean for wind gusts pegs
this range for winds over the area before the line of convection
moves through the area this evening. Given the strength of the
winds, we will continue a Wind Advisory area-wide, valid from 1 PM
this afternoon through 1 AM tonight. It does appear that a nocturnal
southerly low-level jet (LLJ) of 50-60 kts is expected to develop
over our region after the line of storms moves through, so winds
aren't expected to drop off entirely tonight. In fact, we could even
see a re-intensification of the winds late tonight and into the day
Saturday, when another Wind Advisory could possibly be needed,
especially across our southeast where boundary layer mixing will be
deepest.
* SEVERE WEATHER:
CAM guidance remain in good agreement in progging a line of severe
convection ahead of the mid-level shortwave impulse to move through
our forecast area mainly for this evening, although there remains
some slight uncertainty on the exact timing of the onset (6 or 7 PM
tonight), but confidence remains high for an evening severe weather
event. Concurrent with the squall line is the aforementioned LLJ,
which should support deep-layer shear of 50 to 60 knots. Although
instability appears to be fairly modest (500 to 1500 J/kg of surface-
based CAPE per 14.12z HREF ensemble), the high levels of shear and
dry atmosphere ahead of the squall line should help generate
downward momentum of air-cooled air via downdraft CAPE, leading to
strong support for damaging straight-lined winds of 60-80+ MPH!
Additionally, embedded tornadoes are possible within this squall
line, likely in the form of QLCS mesovortex tornadoes, given strong
0-3 km shear of 40-50 knots. Shear vectors are oriented more from
south to north, so we can't rule out some tornadoes on the northern
side of the line where convective elements are expected to arc to
the west. One uncertainty is the degree of moisture return in the
wake of the dry conditions this afternoon. As of 2 PM this
afternoon, dew points over the area ranged from the middle 40s south
to the lower 50s north. Any locations where recovered dew points
into the lower 50s would have a better chance for tornadogenesis.
Mid-level lapse rates around 7.5-8.5 degree C/km could also support
some larger hail, although this is more of a secondary threat.
One concerning factor with this line of storms is also the potential
for some quick storm motions, with speeds in excess of 60 MPH! This
means that conditions will deteriorate very quickly as the storms
approach, so take any warnings that are issued seriously and take
shelter quickly!
Very warm conditions have also developed this afternoon, with 850 mb
temperatures 2 to 3 standard deviations above normal for this time
of the year, ushered in on the strong southeasterly winds, with 2 PM
temperatures warming to the upper 70s to lower 80s before the line
of storms moves through. These have already either hit or tied
record daily high temperatures for today!
Once the line of storms quickly moves off to the northeast this
evening/tonight, there will be a relative lull in wind speeds
tonight, despite our region remaining within the tight pressure
gradient of the surface low. Winds tonight could still range between
30 to 40 MPH, with perhaps another bout of winds during the daylight
hours Saturday. We will have to keep a close eye on the forecast for
another day of Wind Advisory-level wind gusts, especially across our
southeast where there will be a bit deeper mixing/momentum
transport.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Issued at 240 PM CDT Fri Mar 14 2025
The second half of the weekend will be blustery/cooler in the wake
of the departing storm system.
We'll see temperatures quickly moderate back well above normal early
next week ahead of our next potential storm system slated for the
middle of next week. There is some signal in ensemble and
deterministic guidance of potentially another strong March storm
system. Stay tuned!
&&
.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 645 PM CDT Fri Mar 14 2025
Powerful storm system in the central Plains will move into the
western Great Lakes through Saturday. Numerous thunderstorms,
some severe with damaging winds to 60 kts, will impact the taf
sites through 05z/15. Meanwhile, strong gradient winds from the
southwest/west gusting to 30-40 kts will continue through
Saturday. MVFR cigs can be expected on Saturday.
&&
.FIRE WEATHER...
Issued at 240 PM CDT Fri Mar 14 2025
Very windy conditions continue this afternoon into the early evening
hours ahead of the main line of storms that is expected to move
through the area this evening. These winds, combined with dry fuels
and low relative humidities, will result in widespread critical fire
weather conditions and a high risk of rapid fire spread. Already
this afternoon, we're seeing relative humidities as of 2 PM falling
into the 25 to 35 percent range, along with southeast winds gusting
between 35 to 45 MPH for most locations! GFDI values this afternoon
into the early evening hours ahead of the squall line will increase
to very high to even some extreme values, making any fires that
start this afternoon liable to spread very quickly. A Red Flag
Warning remains in effect area wide through 8 PM this evening,
except for locations in northwest Illinois where we have extended
the end time for the Red Flag Warning through 10 PM. Outdoor burning
is strongly discouraged!
&&
.CLIMATE...
Issued at 348 AM CDT Thu Mar 13 2025
Record highs March 14
Burlington.....79 in 2012
Cedar Rapids...75 in 2012 and previous years
Dubuque........75 in 2012
Moline.........78 in 2012
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Red Flag Warning until 8 PM CDT this evening for IAZ040>042-
051>054-063>068-076>078-087>089-098-099.
Wind Advisory until 1 AM CDT Saturday for IAZ040>042-051>054-
063>068-076>078-087>089-098-099.
IL...Red Flag Warning until 8 PM CDT this evening for ILZ015-
024>026-034-035.
Wind Advisory until 1 AM CDT Saturday for ILZ001-002-007-009-
015>018-024>026-034-035.
Red Flag Warning until 10 PM CDT this evening for ILZ001-002-
007-009-016>018.
MO...Red Flag Warning until 8 PM CDT this evening for MOZ009-010.
Wind Advisory until 1 AM CDT Saturday for MOZ009-010.
&&
SHORT TERM...Schultz
LONG TERM...McClure/Schultz
AVIATION...Haase
FIRE WEATHER...Schultz
CLIMATE...McClureHazardous weather outlook, Mar 14, 1:56 PM CST, 4 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
256 PM CDT Fri Mar 14 2025
IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-152000-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
256 PM CDT Fri Mar 14 2025
This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A Wind Advisory remains in effect for this afternoon and evening
across the area, as southerly winds are expected to gust between
40 to 50 mph. These strong winds combined with warm temperatures
will also lead to critical fire weather, and as a result, a Red
Flag Warning remains in effect through 8 PM this evening, except
for areas of northwest Illinois where the Red Flag Warning is now
in effect through 10 PM tonight. Any fires that start will have
the potential to spread quickly in these conditions, and therefore
outdoor burning is strongly discouraged.
A line of severe thunderstorms is expected to move quickly
northeast across the outlook area between 6 pm and 11 pm this
evening. The storms will be moving very fast at speeds of up to 60
mph, meaning conditions will deteriorate quickly as the storms
approach. The primary threats are damaging winds, potentially in
excess of 80 mph, and a few embedded tornadoes within the line.
Large hail is also possible. The Storm Prediction Center has
placed our entire area in at least a level 3 of 5 risk for severe
weather, with our southwestern half of the area under a level 4 of
5 risk.
Another round of strong winds is likely late tonight, with gusts
of 40 to 50 mph possible.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
Gusty southwest winds will linger Saturday morning, with gusts of
40 to 50 mph possible.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will be needed this evening.
GENERAL STORM MOTION THIS EVENING:
To the northeast at 60 mph.
JTS
Thunderstorm Wind, Jefferson
- When
- March 14, 6:15 PM CST
- Where
- Jefferson County, 1.38 mi S of Fairfield Muni Arpt
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 41.030, -91.970
Reported by the AWOS station at KFFL Fairfield Airport.
Thunderstorm Wind, Van Buren
- When
- March 14, 6:34 PM CST
- Where
- Van Buren County, 2.14 mi SSW of Stockport
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 40.840, -91.830
Recorded a 61 MPH wind gust just south of Stockport.
Thunderstorm Wind, Benton
- When
- March 14, 6:35 PM CST
- Where
- Benton County, 2.92 mi WSW of Newhall
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.960, -92.030
Station RVHI4 located at Highway 30 and US 218.
Thunderstorm Wind, Henry
- When
- March 14, 6:37 PM CST
- Where
- Henry County, 1.38 mi S of Salem
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 40.830, -91.620
Shingles reported blown off roof, and outdoor furniture blown over. The time was estimated from radar information.
Thunderstorm Wind, Lee
- When
- March 14, 6:37 PM CST
- Where
- Lee County, 2.07 mi N of Montrose
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Public
- Coordinates
- 40.560, -91.420
Reported by the public on wind observing equipment.
Thunderstorm Wind, Washington
- When
- March 14, 6:45 PM CST
- Where
- Washington County, 2.76 mi N of Washington
- Measured
- 64 kt (74 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 41.340, -91.700
A measured 74 MPH wind gust was recorded north of Washington on G36.
Thunderstorm Wind, Henry
- When
- March 14, 6:48 PM CST
- Where
- Henry County, 2.7 mi ESE of Rome
- Measured
- 67 kt (77 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 40.970, -91.620
Wind equipement measured gust.
Thunderstorm Wind, Iowa
- When
- March 14, 6:50 PM CST
- Where
- Iowa County, 1.69 mi ESE of Marengo
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Public
- Coordinates
- 41.790, -92.040
Measured by wind equipement.
Thunderstorm Wind, Washington
- When
- March 14, 6:53 PM CST
- Where
- Washington County, 0.69 mi S of Brighton
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.170, -91.820
Power poles reported down in Brighton Iowa.
Thunderstorm Wind, Washington
- When
- March 14, 6:53 PM CST
- Where
- Washington County, 0.86 mi NE of Noble
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.180, -91.620
A turkey house lost its roof and was blown onto a road, which pulled down power lines and poles. Multiple other power poles down around this area towards Brighton. The time was estimated from radar information.
Thunderstorm Wind, Washington
- When
- March 14, 6:55 PM CST
- Where
- Washington County, 2.76 mi N of Washington
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Public
- Coordinates
- 41.340, -91.700
A machine shed and cattle shed were destroyed, both of these buildings had open sides to the south. The time was estimated from radar information and Washington Airport AWOS equipement.
Thunderstorm Wind, Washington
- When
- March 14, 6:55 PM CST
- Where
- Washington County, 0.52 mi E of Washington Arpt
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 41.270, -91.670
Measured by awos station KAWG Washington Airport.
Thunderstorm Wind, Washington
- When
- March 14, 7:00 PM CST
- Where
- Washington County, 0.52 mi E of Washington
- Measured
- 68 kt (78 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 41.300, -91.690
Wind measured at the Washington county EOC.
Thunderstorm Wind, Des Moines
- When
- March 14, 7:01 PM CST
- Where
- Des Moines County, 1.25 mi WSW of Burlington
- Measured
- 65 kt (75 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 40.810, -91.100
Wind equipement measured on the riverfront and Main Street.
Thunderstorm Wind, Washington
- When
- March 14, 7:05 PM CST
- Where
- Washington County, 1.48 mi SSE of Haskins
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 41.310, -91.540
Measured by wind equipement.
Thunderstorm Wind, Des Moines
- When
- March 14, 7:06 PM CST
- Where
- Des Moines County, 0.69 mi N of (Brl)burlington Muni
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 40.790, -91.130
Measured at the Burlington Iowa, KBRL.
Thunderstorm Wind, Linn
- When
- March 14, 7:12 PM CST
- Where
- Linn County, 1.72 mi NE of (Cid)cedar Rapids Ar
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- Other Federal Agency
- Coordinates
- 41.900, -91.700
Measured at the FAA control tower at the Cedar Rapids Airport.
Thunderstorm Wind, Henry
- When
- March 14, 7:15 PM CST
- Where
- Henry County, 3.8 mi SW of Mt Union
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.030, -91.450
Measured by wind equipement.
Thunderstorm Wind, Louisa
- When
- March 14, 7:15 PM CST
- Where
- Louisa County, 0.86 mi SE of Columbus City
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Public
- Coordinates
- 41.260, -91.370
Measured by wind equipement.
Thunderstorm Wind, Des Moines
- When
- March 14, 7:21 PM CST
- Where
- Des Moines County, 1.71 mi WNW of Kingston
- Measured
- 67 kt (77 mph) measured gust
- Reported by
- Public
- Coordinates
- 40.990, -91.060
Measured by wind equipement with branches blown down.
Tornado, Cedar
- When
- March 14, 7:49 PM CST to 7:51 PM CST
- Where
- Cedar County, 4.05 mi W of Durant to 3.87 mi WNW of Durant
- Rating
- EF0
- Path length
- 1.88 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 41.598, -90.998
A fast moving EF-0 tornado begun on the Muscatine/Cedar counties line. Causing roof damage, tree damage and eventually damage to farm outbuildings. The tornado had wind speeds of 85 MPH and at its widest was 50 yards.
Thunderstorm Wind, Cedar
- When
- March 14, 7:52 PM CST
- Where
- Cedar County, 3.73 mi SW of Sunbury
- Measured
- 85 kt (98 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 41.640, -90.990
Storm survey found sporadic damage, including loss of a roof on farm outbuildings. the winds were estimated 80 to 90 MPH.
Thunderstorm Wind, Delaware
- When
- March 14, 7:53 PM CST
- Where
- Delaware County, 1.02 mi W of Manchester
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.480, -91.470
Measured by wind equipement.
Thunderstorm Wind, Linn
- When
- March 14, 8:05 PM CST
- Where
- Linn County, 0.86 mi NE of Central City
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.210, -91.520
Thunderstorm Wind, Cedar
- When
- March 14, 8:05 PM CST
- Where
- Cedar County, 0.86 mi NE of Lowden
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- COOP Observer
- Coordinates
- 41.860, -90.920
Measured by wind equipement.
Thunderstorm Wind, Muscatine
- When
- March 14, 8:20 PM CST
- Where
- Muscatine County, 0.86 mi NW of Wilton
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 41.590, -91.030
Windows were broken out of a home, and table blown off a porch.
Thunderstorm Wind, Clinton
- When
- March 14, 8:37 PM CST
- Where
- Clinton County, 0.86 mi SE of Charlotte
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.960, -90.470
Partial barn roof blown off. The time was estimated from radar information.
Thunderstorm Wind, Clinton
- When
- March 14, 8:47 PM CST
- Where
- Clinton County, 2.14 mi NNE of Clinton
- Measured
- 65 kt (75 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 41.860, -90.190
Measured by wind equipement.
Thunderstorm Wind, Dubuque
- When
- March 14, 8:51 PM CST
- Where
- Dubuque County, 1.02 mi W of Center Grove
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.500, -90.720
A large business sign blown down, just south of Pennsylvania Ave and JFK Road intersection. The time was estimated from radar information.
Thunderstorm Wind, Washington
- When
- March 19, 10:54 AM CST
- Where
- Washington County, 2.32 mi SSE of Crawfordsville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 41.190, -91.530
Measured by wind equipement. Time estimated from radar information.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dust Storm and Damaging Winds in Kansas, March 14, 20258 deaths · 45 injured · 67 kt wind · 19 events
- Tornadoes and Hail in Missouri, March 14 to 15, 20257 deaths · 2 injured · $39 million · EF3 · 22 events
- Tornadoes and Flash Flooding in Mississippi, March 14 to 15, 20254 deaths · 23 injured · $27,000 · EF4 · 58 events
- Tornadoes and Hail in Missouri, March 14, 20253 deaths · 5 injured · $12 million · EF3 · 52 events
- Tornadoes and Hail in Missouri, March 14, 20253 injured · $11 million · EF3 · 128 events
- Wildfire and Dust Storm in Oklahoma, March 14 to 31, 20251 death · 6 injured · $50 million · 72 kt wind · 117 events
- Tornadoes and Hail in Illinois, March 14, 20257 injured · $1.8 million · EF2 · 69 events
- Tornadoes and Hail in Arkansas, March 14 to 15, 20254 injured · $2.6 million · EF2 · 12 events
- Tornadoes and Hail in Illinois, March 14 to 15, 2025$2.9 million · EF2 · 9 events
- Tornadoes and Damaging Winds in Arkansas, March 14, 20252 injured · $750,000 · EF2 · 4 events
- Tornadoes and Hail in Missouri, March 14 to 15, 2025$575,000 · EF2 · 6 events
- Tornadoes and Hail in Illinois, March 14 to 15, 20252 injured · EF2 · 54 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1239999, 1240000, 1240001, 1239990, 1240002, 1240003, 1240004, 1240005, 1239991, 1239992, 1239993, 1240006, 1240007, 1240008, 1240009, 1240010, 1240011, 1240012, 1240013, 1240014, 1239989, 1239994, 1240015, 1239995, 1240016, 1239996, 1239997, 1240017, 1239998, 1240018.